# SDR SWIA2024081208

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 24,937 hours, 14,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR AUTHORIZATION: RA92795-ETD2024-170-019819 MXCODEID76651-PR - SKIN DAMAGE ON FORWARD FUSELAGE SKIN FR18-FR19 AND STGR 21R- STGR22R. PER ETD ETD2024-170-019819 PERFORM PERMANENT REPAIR. DUE AT 14559 CYCLES , PART NUMBER: , SERIAL NUMBER: , POSITION:    (FILED CLOSED)    COMPLIED  WITH  PERMANENT REPAIR ON FORWARD FUSELAGE SKIN FR18-FR19 AND STGR 21R- STGR22R IN REFERENCE TO ERJ SRM 53-10-01/REPAIR12P PER THE SRM THIS PEREMANENT REPAIR HAS RE-INSPECTION REQUIREMENTS:LOWFREQUENCYEDDY CURRENT (SDI ) FOR SINGLE DOUBLER:NDTPART6 TASK51-06-00-250-805-A INSPECTION THRESHOLD:  20667 FC OR 27487 FH WHICHEVER OCCURS FIRSTINSPECTION INTERVAL:  20667 FC OR 27487 FH WHICHEVER OCCURS FIRSTCURRENT FC: 14450       CURRENT FH: 24926.90INSPECTION DUE AT : 35117 FC  OR 52413.90 FH
